# SDR FDEA200910093523

- Difficulty date: October 9, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 23,126 hours, 12,014 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS WOULD NOT EXTEND BEYOND APPROX 17-18, SLATS, SYS 1 AND 2 FAULT ON OVERHEAD.  NO SFPI INDICATOR. CHECKED SYS LOCKOUT AND ASYM BRAKE, NO FAULTS, RAN  FLAPS TO BOTH DIRECTIONS AND FLAPS OPS CHECKS OK.  SFCC HAD NO FAULTS DURING TESTS USING ELECTRIC PUMP AND ENGINE HYD PWR, OK FOR SERVICE.
